Skip to Content

Can clonazepam cause headaches?

Responses (1)

Hi, hope you are doing well, I do believe that it can cause headaches! As most meds have different affects on different people, most meds are going to have some kind of side affect as your body gets use to the med. How long have you been on this med? depending on how long you have been taking it, your body just may still be adjusting to it. If it continues or it is a bothersome, just give your doc a call, they may add something for the headaches, r just try you on a new medication! hope this helps, and good luck to ya!

Brendusa411 22 Aug 2013

I have horrible headaches but I don't believe they are from Clonsapam. I feel stress and depression are my triggers. Is anyone having memory problems too?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Will metoprolol cause headaches?

Posted 10 Sep 2012 1 answer

Has anyone gotten headaches from methotrexate?

Posted 17 Oct 2012 7 answers

Headaches & viibryd?

Posted 19 Jan 2013 1 answer

Mom has these headaches for 2 years now?

Posted 23 Feb 2016 0 answers